# SDR REXA201100676

- Difficulty date: October 3, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 25,141 hours, 22,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON COMING CREW REPORTED TO MOC THAT ALL FLOOR EMERGENCY AND EXITS LIGHTS WOULD NOT STAY ON DURING PRE-FLIGHT CHECKS.  BATTERY SWITCH WAS IN THE OFF POSITION NOTED BY CREW BEFORE EXTERNAL POWER APPLIED.  EXT AC POWER WAS APPLIED AND EMERGENCY BATTERIES RECHARGED.  NO HISTORY WITH THIS ISSUE ON THIS AIRCRAFT NOTED.
